# SDR HEEA077555

- Difficulty date: January 11, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N128
- Make and model: Bell TH-57A
- Aircraft serial: 162814
- Aircraft time: 11,129 hours
- Engine: Allsn 250C18A
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 6870832
- Part serial: 70806
- Condition: Mismarked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED WITH IMPROPER PART NUMBER 6850832 ENGRAVED ON PART.
